# SDR JGVR20170808001

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 6,217 hours, 4,953 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON EXTERNAL AREA OF THE UPPER SKIN NEAR LWS 121 AND AFT SPAR OF THE LEFT WING.  REPAIRED BY BLENDING, EDDY CURRENT AND ULTRASOUND INSPECTIONS, AND INSTALLING AN EXTERNAL REPAIR DOUBLER IAW REPAIR DEFINITION S-560-0792/04RD.
